On completeness of scalable path planning for multiple robots using graph with cycles

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 289
  • Download : 0
This paper presents a problem of finding collision-free paths for multiple robots in the complex environment. Many existing results for the problem cannot guarantee to find a solution or to reduce the computational complexity as the number of robots increases. In this paper, using a graph with cycles, we show that multiple robots can determine collision-free paths. Specifically, we propose an algorithm, which guarantees completeness and scalability even though the empty space is small due to a crowd of robots.
Publisher
ICIC INTERNATIONAL
Issue Date
2013-10
Language
English
Citation

INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL, v.9, no.10, pp.4167 - 4179

ISSN
1349-4198
URI
http://hdl.handle.net/10203/187437
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0